# SDR DALA2025042103067

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,510 hours, 11,075 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3855 -DIV- DIVERTED TO SAT DUE TO FUMES IN FWD GALLEY. CORRECTIVE ACTION: INSPECTED ALL POSSIBLE CAUSES OF ELECTRICAL ODOR, COULD NOT DUPLICATE. REPLACED RECIRCULATION FILTERS. ALL OPS NORMAL.
